# SDR REXA2012061000826

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 20,996 hours, 18,399 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Low
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE IN FLIGHT, EXTINGUISHED JUST BEFORE LANDING.  REMOVED AND REPLACED LT, RT CARGO FIRE BOTTLE IAW AMM 26-25-01.  OPS CHECKED GOOD.  OK FOR SERVICE.
